# SDR 2011FA0000725

- Difficulty date: November 2, 2011
- Submitted: November 2, 2011
- Operation: General aviation
- Aircraft: N230SR
- Make and model: Cirrus SR22
- Aircraft serial: 2361
- Aircraft time: 725 hours
- Engine: Cont IO550*
- Engine time: 725 hours
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: G156006
- Part serial: TR20
- Condition: Flat
- Location: Mlg
- Part time: 725 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROACH SPEED WAS APPROX 78 KTS WITH FULL FLAPS.  PRIOR TO TOUCHDOWN, POWER WAS PULLED BACK TO IDLE AND THE PLANE TOUCH DOWNED PARALLEL WITH THE RUNWAY ON THE CENTERLINE.  IMMEDIATELY DIRECTIONAL CONTROL WAS LOST WITH THE PLANE PULLED TO THE LT.  RT BRAKE AND RUDDER INPUTS FAILED TO KEEP THE PLANE ON THE RUNWAY AND IT ROLLED OUT ONTO THE FIELD AROUND 800 FT HITTING A RUNWAY LIGHT AND MARKING SIGN AT THE TAXI WAY.  IT CONTINUED PULLING TO THE LT.  MARKINGS ON THE RUNWAY DISPLAYED 2 PARALLEL SKID MARKS FOR THE LT MAIN TIRE ABOUT 4" APART INDICATING POSSIBLY THE LT MAIN WAS FLAT BEFORE TOUCHDOWN. NO HEAVY SKID MARKS FROM EITHER TIRE WAS NOTED.  NEITHER TIRE SHOWED SIGNS OF BEING LOCKED.  AFTER DISASSEMBLING THE LT WHEEL AND TIRE.  THE TUBE HAD A .1250" SLIT THAT FOLLOWED A MFG MOLD LINE. NO INDICATION AS TO WHAT COULD HAVE CAUSED THE PUNCTURE WAS FOUND.
